# SDR SCNA20250829343

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 69,313 hours, 31,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ESCAPE SLIDE GIRT BAR BRACKETS FOM,  AFT ADAPTER PLATE AFT SCREW NUTPLATE FOUND TO BE MISSING, RTV HELD SCREW IN PLACE.  REMOVE ESCAPE SLIDE GIRT BAR BRACKETS FOM, REF AMM 25-66-02.  INSTALLED NUT PLATE AMM20-20 INSTALLED L1 DOOR ESCAPE SLIDE GIRT BAR FLOOR BRACKETS IAW AMM 25-66-02.
